# SDR R61A2019040960363

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 30,106 hours, 23,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMING HANDLE HARD TO MOVE. CLEANED GIRT BAR LATCH AND LUBED, OPS CHECK GOOD IAW AMM 52-41-00.
